# SDR YENA2018121720848

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 48,086 hours, 16,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780414
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,185 hours, 2,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 22, PBI-BOS. DURING CHECK OF THE BATTERY CAPACITY, EPSU FWD BATTERY FAILED TEST; REMOVED AND REPLACED FWD L EPSU BATTERY. REF AMM 33-51-00.
